# SDR SWAA2024080520046

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 53,981 hours, 32,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT SIGN FELL OFF<[01] RESECURED FWD ENTRY EMERGENCY EXIT SIGN COVER IN REF. TO AMM 33-51-01.
